# SDR WRNA201100011

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N954AR
- Make and model: Doug MD-11F
- Aircraft serial: 48498
- Aircraft time: 62,021 hours, 15,911 cycles
- Engine: Pwa PW4460
- Engine time: 53,521 hours, 12,998 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, M, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL380.  FUEL SYS SYNOPTIC SHOWED QTY IN NR 2 TANK APPROX. 3-4K KILO'S HIGHER THAN NR 1 OR 3 TANK. (FCU IN MANUAL INOPERATIVE, MEL'D) DECISION MADE TO EVEN OUT TANKS, WHILE  ACCOMPLISHING, A ROLLBACK NOTED ON NR 2 ENGINE. IGNITION OVERRIDE TURNED ON & APPEARED ROLLBACK WAS REVERSED, A RAPID EGT RISE WAS NOTED & ENGINE WAS SHUTDOWN. HIGH EGT CHECKLIST REVIEWED. AFTER DRIFTDOWN TO FL300, NR 2 ENGINE WAS RESTARTED PER ENGINE RESTART CHECKLIST. FLIGHT CONTINUED WITH NORMAL INDICATIONS. MAINTENANCE ACCOMPLISHED VISUAL INSPECTION WITH NO FINDINGS. BSI OF HOT SECTION DUE WITHIN THE NEXT 60 FLT HOURS.
